# SDR UALA2013071705016

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,882 hours, 17,239 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain Mast
- Condition: Faulty
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD DRAIN MAST FAILED MESSAGE DISPLAYED ON CIDS PANEL WITH A CAUTION LIGHT.   R & R FWD DRAIN MAST IAW MM.  OPS CHECKED NORMAL.
